MathSciNet Relay Station
MathSciNet bibliographic data
MR1712560 35J65 (58E05)
Ding, Weiyue; Jost, Jürgen; Li, Jiayu; Wang, Guofang Existence results for mean field equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 16 (1999), no. 5, 653–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement